Lemsip

LEMSIP Sachets Original 10s

$13.99
Relieves: Body Aches and Pains, Fever, Headache, Sore Throat.
Contains Paracetamol. Keep out of reach of children. Does not contain Gluten. Suitable for use whilst pregnant or breastfeeding. Contains total sugars 3.0g in a base including Sucrose, Aspartame, Saccharin & Lactose. Contains 94mg (4.1mmol) of Sodium per sachet which should be taken into account by those on a Low Sodium Diet.

 

Ingredients

Each sachet of powder contains Paracetamol 500mg, 94mg (4.1mmol) of Sodium.

Recently viewed